Alert archive / Colorado / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 91, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 30, 2011, 3:59 PM MDT for Grand County, Summit County, Colorado. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2011, 3:59 PM MDT (21:59 UTC)
- Expired
- Jun 30, 2011, 5:00 PM MDT
- In force
- 61 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grand County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 156 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 4:35 PM MDT | TSTM WND GST 83 | Granby, CO | 50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES REMOVED. LOOSE OBJECTS LIFTED AND TOSSED. |
| Jun 30, 4:35 PM MDT | NON-TSTM WND GST 83 | Granby, CO | 50 FOOT TREE BLOWN ONTO ROOF. FENCES TOPPLED AND SHINGLES REMOVED. LOOSE OBJECTS LIFTED AND TOSSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:18 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -222 J/kg
- Mixed-layer LCL
- 2557 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
673
WUUS55 KBOU 302159
SVRBOU
COC049-117-302300-
/O.NEW.KBOU.SV.W.0091.110630T2159Z-110630T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
359 PM MDT THU JUN 30 2011
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SUMMIT COUNTY IN CENTRAL COLORADO
SOUTHERN GRAND COUNTY IN NORTH CENTRAL COLORADO
* UNTIL 500 PM MDT
* AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO ABOUT
70 MPH. THIS STORM WAS LOCATED 13 MILES SOUTH OF RADIUM...OR 85
MILES WEST OF DENVER...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GREEN
MOUNTAIN RESERVOIR...WILLIAMS FORK RESERVOIR...TABERNASH...
RADIUM...PARSHALL...KREMMLING...HOT SULPHUR SPRINGS...GRANBY AND
ELKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE HAIL...DAMAGING WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
&&
LAT...LON 4024 10659 4016 10581 3983 10582 3972 10632
3975 10633 3975 10636 3976 10637 3982 10640
3986 10643 3988 10642 3992 10644 3993 10663
4000 10664
TIME...MOT...LOC 2158Z 237DEG 39KT 3980 10650
WIND...HAIL 60MPH <.75IN
$$1 follow-up statement
132
WWUS55 KBOU 302251
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
451 PM MDT THU JUN 30 2011
COC049-117-302301-
/O.EXP.KBOU.SV.W.0091.000000T0000Z-110630T2300Z/
SUMMIT CO-GRAND CO-
451 PM MDT THU JUN 30 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN GRAND AND
NORTHWESTERN SUMMIT COUNTIES WILL EXPIRE AT 500 PM MDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.
LAT...LON 4024 10659 4016 10581 3983 10582 3972 10632
3975 10633 3975 10636 3976 10637 3982 10640
3986 10643 3988 10642 3992 10644 3993 10663
4000 10664
TIME...MOT...LOC 2251Z 237DEG 39KT 4011 10587
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 3:06 PM MDT, 53 minutes earlier.
Area forecast discussion, Jun 30, 3:06 PM MDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 306 PM MDT THU JUN 30 2011 .SHORT TERM...THE SLOWER ARRIVAL OF THE UPPER LEVEL TROUGH WILL CONTINUE TO KEEP UPWARD Q-G LIFT AND A FAVORABLE ENVIRONMENT FOR SHOWERS AND STORMS THROUGH THE EVENING. THERE IS STILL A THREAT OF SEVERE STORMS WITH DAMAGING WINDS GIVEN DOWNDRAFT CAPES OF 500-1200 J/KG...FLOW ALOFT INCREASING TO 30-40 KNOTS IN THE 700-600 MB LEVEL...AND DRY SUBCLOUD LAYER AIDING EVAPORATIVE COOLING AND DOWNBURSTS. THE THREAT OF THE STRONGEST DOWNBURSTS WILL OCCUR IN THE MOST UNSTABLE AIRMASS OVER THE EASTERN PLAINS...BUT THE ORGANIZED LINE OF CONVECTION NOW MOVING INTO THE CENTRAL PORTIONS OF COLORADO WILL HAVE HAVE A POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 50 KNOTS. THAT LINE IS DUE TO REACH THE I-25 URBAN CORRIDOR BY 23Z-00Z. CONVECTIVE COVERAGE AS WELL AS SEVERE THREAT SHOULD GRADUALLY DECREASE LATER THIS EVENING AS AIRMASS STABILIZES AND UPPER LEVEL SUPPORT SLOWLY WEAKENS. AFTER MIDNIGHT...ANY STORMS SHOULD BE CONFINED TO THE FAR NORTHEAST CORNER OF THE STATE. TEMPERATURES HAVE COOLED AND AIRMASS HAS MOISTENED SUFFICIENTLY TO CANCEL THE RED FLAG WARNING IN THE FOOTHILLS...SOUTH PARK...AND PALMER DIVIDE. WILL ONLY ALLOW THE WARNINGS IN LINCOLN AND WASHINGTON COUNTIES TO CONTINUE TIL 9 PM AS VERY WARM READINGS WITH POTENTIAL FOR NEW FIRES FROM LIGHTNING STRIKES CONTINUES THERE. .LONG TERM...A TYPICAL MID-SUMMER UPPER AIR PATTERN IS EXPECTED TO BUILD OVER THE SOUTHWESTERN U.S. AFTER TONIGHT/S UPPER DISTURBANCE MOVES OUT OF THE STATE. INITIALLY...MODERATE WESTERLY FLOW ALOFT WILL BE OVER THE STATE ON THE WESTERN EDGE OF THE SUBTROPICAL RIDGE ACROSS THE SOUTHERN HALF OF THE COUNTRY. MOISTURE LEVELS MAY BE SUPPRESSED SOMEWHAT BY THE SUBSIDENCE OF RISING HEIGHTS...BUT ENOUGH MOISTURE MAY REMAIN IN PLACE TO FUEL A ROUND OF AFTERNOON SHOWERS. THE NAM LOW LEVEL WINDS ALSO SHOW EASTERLY FLOW ACROSS THE PLAINS WHICH WOULD KEEP MOISTURE FROM FLUSHING OUT OF THE AREA. LOW POPS IN THE FORECAST FOR THE AFTERNOON AND EVENING LOOK TO BE WARRANTED. BY SATURDAY...SOME MOISTURE LEFT OVER FROM TROPICAL STORM ARLENE MAY BE ENTRAINED INTO THE CIRCULATION AROUND THE SUBTROPICAL RIDGE. THE REST OF THE FORECAST PERIOD LOOKS LIKE THE UPPER RIDGE AND WARM TEMPERATURES REMAIN OVER THE SOUTHWESTERN U.S. MID AND UPPER LEVEL MOISTURE FROM THE GULF OF MEXICO OR AN EARLY MONSOON MAY EVENTUALLY ENTRAIN INTO THE WEAK FLOW ASSOCIATED WITH THE UPPER RIDGE. THEREFORE...LOW POPS WILL REMAIN IN THE FORECAST THROUGH THE LATTER PART OF NEXT WEEK. TEMPERATURES ARE EXPECTED TO BE AT OR ABOVE SEASONAL NORMALS...WITH MONDAY POSSIBLY BEING THE WARMEST DAY OF THE LOT. MOS GUIDANCE HAS THE LOWEST POPS CONTINUING THROUGH THE WEEKEND WHICH WOULD ALLOW TEMPERATURES TO WARM TO THE MID OR UPPER 90S. HOWEVER...IF MORE MOISTURE BEGINS MOVING OVER THE STATE THEN AFTERNOON HIGHS MIGHT TOP OUT CLOSER TO THE 90 DEGREE MARK EACH DAY. LATE IN THE FORECAST PERIOD...MOS POP GUIDANCE BEGINS INCREASING WHICH WOULD SUPPORT THE IDEA OF THE ONSET OF THE SEASONAL MONSOON. AS THE MOISTURE BEGINS INCREASING OVER THE STATE AND WIND PATTERNS ALOFT WEAKEN...THE THREAT FOR HEAVY RAINFALL FROM SLOW MOVING SHOWERS WILL INCREASE. THESE DETAILS CAN BE ADDRESSED EARLY NEXT WEEK. && .AVIATION...GUSTY AND VARIABLE WINDS TO AROUND 45 KNOTS STILL EXPECTED WITH STORMS TIL EARLY EVENING WITH BRIEF SHUTOFFS POSSIBLE AT LOCAL AIRPORTS. ONE ORGANIZED BAND SHOULD REACH THE FRONT RANGE AIRPORTS 23Z-00Z...WITH A DECREASE OF CONVECTION BEHIND THAT. STILL CANT RULE OUT GUSTY WINDS TO 30-40 KNOTS FROM 00Z-04Z GIVEN THE STRONG MID LEVEL FLOW...BUT OVERALL CONDITIONS SHOULD IMPROVE AFTER 00Z. OTHERWISE...VFR CONDITIONS WILL PREVAIL. NO THUNDERSTORMS EXPECTED FROM 06Z THROUGH AT LEAST 23Z TOMORROW AFTERNOON WITH DRIER AIRMASS TAKING HOLD. && .HYDROLOGY...MORE NUMEROUS SHOWERS AND STORMS EXPECTED THROUGH EARLY THIS EVENING. WIDESPREAD 0.25 INCH AMOUNTS IN THE MOUNTAINS...BUT LOCALLY 0.50 TO 1.0 INCH AMOUNTS EXPECTED WITH STRONGER STORMS. THOSE AMOUNTS WOULD NOT CAUSE MUCH RISE IN STREAM LEVELS OUTSIDE OF THE SNOWMELT. EAST OF THE FRONT RANGE MOUNTAINS...PRECIPITATION AMOUNTS SHOULD MOSTLY BE UNDER A QUARTER INCH...BUT STILL A CHANCE OF 0.50 INCH FROM STRONGER STORMS OVER THE PLAINS AND FOOTHILLS. WITH THOSE RAINFALL AMOUNTS...THREAT OF ANY FLOODING ISSUES INCLUDING THE FOURMILE BURN AREA IS LOW. FLOOD ADVISORIES... BIG THOMPSON RIVER THROUGH ESTES PARK UNTIL NOON SATURDAY. CACHE LA POUDRE RIVER AT THE CANYON MOUTH UNTIL SATURDAY AFTERNOON. COLORADO RIVER NEAR GRANBY UNTIL SATURDAY AFTERNOON. COLORADO RIVER NEAR KREMMLING UNTIL SATURDAY AFTERNOON. ST LOUIS CREEK IN SOUTHWEST GRAND COUNTY UNTIL SATURDAY AFTERNOON. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR LINCOLN AND WASHINGTON COUNTIES UNTIL 9 PM MDT...FIRE WEATHER ZONES 246..247.. AND 249. && BARJENBRUCH/KDRBY
Hazardous weather outlook, Jun 30, 11:15 AM MDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1115 AM MDT THU JUN 30 2011 COZ030>051-011200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1115 AM MDT THU JUN 30 2011 ...RED FLAG WARNING FOR THE FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE EASTWARD THROUGH LINCOLN AND WASHINGTON COUNTIES UNTIL 9 PM MDT THIS EVENING... ...STRONG AND POSSIBLY SEVERE THUNDERSTORMS EXPECTED TO MOVE OVER THE MOUNTAINS AND URBAN CORRIDOR THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WITH STRONG AND POTENTIALLY DAMAGING WINDS CAN BE EXPECTED ACROSS NORTHEAST AND NORTH CENTRAL COLORADO THIS AFTERNOON INTO EARLY THIS EVENING. NUMEROUS THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS AND SPREAD NORTHEAST ACROSS THE PLAINS THIS AFTERNOON. THE COMBINATION OF STRONG WINDS IN THE UPPER LEVELS OF THE ATMOSPHERE ALONG WITH RELATIVELY DRY LOW LEVELS WILL ALLOW STORMS TO PRODUCE THE STRONG AND GUSTY WINDS. DAMAGING WIND GUSTS UP TO 70 MPH WILL BE POSSIBLE. THERE IS ALSO POTENTIAL FOR HEAVY RAINFALL WITH AMOUNTS UP TO 1 INCH FROM THE STRONGER STORMS MAINLY ALONG AND WEST OF THE FRONT RANGE MOUNTAINS. THERE WILL BE HIGH FIRE DANGER THIS AFTERNOON AND EVENING ACROSS THE FRONT RANGE FOOTHILLS...PARK COUNTY...AND PALMER DIVIDE AREA WITH STRONG AND GUSTY SOUTHWEST WINDS...LOW HUMIDITIES AND LIGHTNING WITH THE STORMS. THE INCREASE IN STORMS TODAY IS DUE TO AN APPROACHING UPPER LEVEL DISTURBANCE MOVING FROM EASTERN UTAH INTO WESTERN COLORADO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ON SATURDAY AFTERNOON AND EVENING WITH ACTIVITY BECOMING MORE ISOLATED FOR SUNDAY AND THE 4TH OF JULY. TEMPERATURES WILL BE ABOVE NORMAL SATURDAY THROUGH MONDAY. FOR TUESDAY AND WEDNESDAY...SUBTROPICAL MOISTURE COMBINED WITH A WEAK COLD FRONT MAY LEAD TO A BETTER CHANCE OF THUNDERSTORMS ALONG WITH SLIGHTLY COOLER TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED BY 1 PM FOR REPORTING STRONG AND DAMAGING WIND GUSTS. BARJENBRUCH/DANKERS
In the hours before
Local storm report, Jun 30, 12:16 PM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1216 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M58.00 MPH DENVER CO MESONET
&&
JKLocal storm report, Jun 30, 12:27 PM MDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
1227 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
JKSpecial weather statement, Jun 30, 12:38 PM MDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1238 PM MDT THU JUN 30 2011 COZ040-043-045-301900- CENTRAL AND SOUTH WELD COUNTY CO- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY CO- 1238 PM MDT THU JUN 30 2011 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL ADAMS COUNTY SOUTH CENTRAL WELD COUNTY AT 1237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING WIND GUSTS TO AROUND 50 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF PROSPECT VALLEY...OR 29 MILES NORTHEAST OF DENVER...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO ROGGEN AND PROSPECT VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE WINDS MAY BE STRONG ENOUGH TO BLOW AROUND LOOSE OBJECTS SUCH AS OUTDOOR PATIO FURNITURE AND TRASH CANS. BRIEF HEAVY RAIN CAN ALSO BE EXPECTED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT THURSDAY EVENING FOR NORTHEASTERN COLORADO. && LAT...LON 4021 10416 3989 10427 3989 10459 4023 10446 TIME...MOT...LOC 1837Z 210DEG 34KT 3996 10446
Local storm report, Jun 30, 3:57 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
357 PM MDT THU JUN 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM TSTM WND GST 2 S WILLARD 40.52N 103.48W
06/30/2011 E70.00 MPH MORGAN CO TRAINED SPOTTER
1217 PM TSTM WND GST 7 SE DENVER INTL AIRPOR 39.79N 104.58W
06/30/2011 M63.00 MPH ADAMS CO AWOS
1214 PM TSTM WND GST 3 SE DENVER INTL AIRPOR 39.83N 104.63W
06/30/2011 M63.00 MPH DENVER CO MESONET
&&
FREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:44 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 26 min |
| Jun 30, 12:04 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Denver | 31 min |
| Jun 30, 12:38 PM MDT | Special Weather Statement | BOU | Adams | 22 min |
| Jun 30, 12:42 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 35 min |
| Jun 30, 1:21 PM MDT | Severe Thunderstorm Warning | BOU | Park | 39 min |
| Jun 30, 1:50 PM MDT | Severe Thunderstorm Warning | BOU | Grand | 19 min |
| Jun 30, 2:24 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Jefferson, Park | 30 min |
| Jun 30, 3:41 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 30 min |
| Jun 30, 4:09 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 51 min |
| Jun 30, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Grand, Jackson, Larimer | 36 min |
| Jun 30, 4:54 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 51 min |
| Jun 30, 5:14 PM MDT | Severe Thunderstorm Warning | BOU | Grand, Jackson, Larimer | 61 min |
| Jun 30, 5:14 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Grand, Park, Summit | 30 min |
| Jun 30, 5:43 PM MDT | Severe Thunderstorm Warning | BOU | Clear Creek, Gilpin, Grand, Park, Summit | 47 min |
| Jun 30, 5:45 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.